# SDR 2PIA202002170001

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N835C
- Make and model: Cessna 525B
- Aircraft serial: 525B0284
- Aircraft time: 2,534 hours, 1,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF FROM CRQ, THE CABIN DOOR LIGHT ILLUMINATED. THE PILOT FOLLOWED PROCEDURES, RETURNED AND LANDED AT CRQ. MAINTENACE PROVIDER FOUND ONE OF THE DOOR LOCK INDICATOR SWITCHES REQUIRED ADJUSTMENT. ALL DOOR SWITCHES WERE INSPECTED AND ADJUSTED I.A.W. CE525B AMM 52-70-00 AND A FUNCTIONAL CHECK OF THE DOOR INDICATION SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED.
